# SDR ORJA97220

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 39279621
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE START VALVE WOULD NOT OPEN NORMALLY RETURNED TO GATE AND RIGHT VALVE WAS OPERATED MANUALLY TO START ENGINE ASSIGNED TO DMI NR 12242 PER BL 12-23-97 19:35 Z RELEASED PER MEL CDL NR 80-2 TRANSFERRED DMI NR 12242, REMOVED AND REPLACED NR 2 ENGNE START VALVE IAW MM 80-10-02, OPS GOOD BL 22:20 Z.  (M)
